# SDR REXA2016040400551

- Difficulty date: April 4, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N297PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15297
- Aircraft time: 5,891 hours, 3,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR EMER LIGHT INOPERATIVE.  DEFERRED RT EXTERIOR EMER LIGHT IAW MEL 33-51-2A CAT C PLACARD INSTALLED MMO2 UPDATED MOC NOTIFIED 96211.  REPLACED RT AFT EXTERIOR EMER LIGHT ASSEMBLY, PN 2LA004305-75, SN OFF 2215934 & SN ON 1066480 IAW AMM 33-51-15.  OPERATIONAL TESTED GOOD, REMOVED MM02, MXC NOTIFIED 95909.
